CSpace  > 数学所
Some enumerative formulas for flag varieties
Duan, HB
2001
Source PublicationCOMMUNICATIONS IN ALGEBRA
ISSN0092-7872
Volume29Issue:10Pages:4395-4419
AbstractWe are interested in effective computablility of enumerative problems on a flag manifold. We show that for each flag manifold M, there exists a formula that expresses the operator of integration along M by derivatives. Applications to the computation of degrees of some classical varieties are given.
Keywordenumerative geometry Schubert variety flag manifolds
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000171379100007
PublisherMARCEL DEKKER INC
Citation statistics
Cited Times:8[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16705
Collection数学所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Duan, HB. Some enumerative formulas for flag varieties[J]. COMMUNICATIONS IN ALGEBRA,2001,29(10):4395-4419.
APA Duan, HB.(2001).Some enumerative formulas for flag varieties.COMMUNICATIONS IN ALGEBRA,29(10),4395-4419.
MLA Duan, HB."Some enumerative formulas for flag varieties".COMMUNICATIONS IN ALGEBRA 29.10(2001):4395-4419.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Duan, HB]'s Articles
Baidu academic
Similar articles in Baidu academic
[Duan, HB]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Duan, HB]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.